# SDR AALA201712219035

- Difficulty date: November 16, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Lt Elevator
- Part time: 48,505 hours, 28,926 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION IN THE LEFT ELEVATOR AT 16.45 INCHES FROM TRAILING EDGE AND 3.76 INCHES FROM ELEVATOR RIB 3. REPAIRED THE ELEVATOR SKIN PANEL IAW SRM 55-21-11-300-005.
